MathSciNet Relay Station
MathSciNet bibliographic data
MR340045 05A99 (60C05)
Tanny, S. A probabilistic interpretation of Eulerian numbers. Duke Math. J. 40 (1973), 717–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement